# SDR ASAA2014032707338

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 27,182 hours, 8,074 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 6937319312
- Part serial: D05548
- Condition: Failed
- Location: Air Con
- Part time: 27,201 hours, 8,081 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ZONE TEMP" LIGHT ILLUMINATED FIVE TIMES ON CLIMBOUT, TRIED RESET SWITCH HAD NO EFFECT. ACFT GROUNDED.  CONTROL CAB ZONE TEMP LIGHT REMAINS ILLUMINATED WITH  INTERMITTENT MASTER CAUTION AND AIR CONT ANNUNCIATIONS.  DURING TROUBLESHOOTING, REMOVED & REINSTALLED BOTH ACAUS IAW AMM 21-51-02.  REMOVED & REINSTALLED TEMP CONTROL PANEL (P6-17) IAW AMM 21-61-61.  REPLACED AIR CONDITIONING MODULE. OPS CHECKED NORMAL IAW AMM 21-51-65. CONTROL CAB ZONE TEMP LIGHT REMAINS EXTINGUISHED.
